I've had juvaderm injections twice now in the nasolabial folds, this time I had a top up on the right side as it was starting to fade. However, I feel far too much has been put in and I'm looking to get some of it dissolved. My question is, can it be partially dissolved? I was happy with the original treatment and would like it go back to the way I had it before I stupidly went for an unnecessary to-up. Also should I be concerned about the natural h.a being dissolved by this?
Can Hyaluronidase Be Applied Partially?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 5
Use of hyaluronidase injections on the face
Dilution can vary with hyaluronidase and the treatment can be done in intervals to avoid overuse or overdissolution of the facial fillers.
Filler Can be Dissolved
A trained Physician can inject Hyaluronidase to patially or fully dissolve the filler. I would first check to make sure that you do not have residual swelling. If you do, waiting would be best. If there is no swelling, just excess filler, than injecting H dase will dissolve the excess.
Hyaluronidase is injected by highly trained and experienced physicians such as dermatologists or plastic surgeons to dissolve any unwanted hyaluronic acid filler. Indeed, one can partially dissolve the filler or entirely, depending on the amount and dilution of hyaluronidase used.
You might also like...
Hyaluronidase isn't an all or nothing injection. Specific areas can be injected, and specific amounts of the enzyme. Visit a board-certified physician with a great deal of injection experience for an in-person consultation and evaluation. Don't be concerned with natural HA being dissolved.
Hi Len. Injecting Hyaluronidase so that just some of the product is dissolved is difficult. While this may be accomplished using a small amount of the hyaluronidase, it's very possible that you would get a little bit more or a little bit less than what you wanted. It's hard to get it exactly right.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.